# SDR SWAA2021021120085

- Difficulty date: October 1, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN STA 440 TO STA 500D LT 'Z' CHANNEL WITH SURAFACE CORROSION (MK) LBL21 ; WL 155 / REMOVED AND REINSTALLED NEW Z CHANNEL AT FWD CARGO COMP L/H SIDE STA 396 TO 500D AND REMOVED AND REINSTALLED FLOOR SUPPORT STA 396 LBL 26' TO RBL 26' FOR ACCESS AS PER B737-7 SRM 51-40-02-0G-0; DRAWING # 143A7500.
